# SDR AALA201602299013

- Difficulty date: February 27, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 25,078 hours, 9,783 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  RT MLG DOOR AFT ATTACH FITTING BUSHING IS LOOSE, TURNING IN FITTING.  REPLACED RT MLG DOOR AFT ATTACHMENT FITTING IAW CMM 52-81-18.
